RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 3, Pages 449–465 (Mi zvmmf7625)  

This article is cited in 20 scientific papers (total in 21 papers)

Difference analogues of orthogonal decompositions, basic differential operators and some boundary problems of mathematical physics. I

V. I. Lebedev

Moscow

Full text: PDF file (1960 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:3, 69–92

Bibliographic databases:

Document Type: Article
Received: 24.07.1962

Citation: V. I. Lebedev, “Difference analogues of orthogonal decompositions, basic differential operators and some boundary problems of mathematical physics. I”, Zh. Vychisl. Mat. Mat. Fiz., 4:3 (1964), 449–465; U.S.S.R. Comput. Math. Math. Phys., 4:3 (1964), 69–92

Citation in format AMSBIB
\Bibitem{Leb64}
\by V.~I.~Lebedev
\paper Difference analogues of orthogonal decompositions, basic differential operators and some boundary problems of mathematical physics. I
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 3
\pages 449--465
\mathnet{http://mi.mathnet.ru/zvmmf7625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0189267}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 3
\pages 69--92
\crossref{https://doi.org/10.1016/0041-5553(64)90240-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7625
  • http://mi.mathnet.ru/eng/zvmmf/v4/i3/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. A. Nikiforov, “The use of the method of compact differences on spaced grids”, Comput. Math. Math. Phys., 34:12 (1994), 1623–1627  mathnet  mathscinet  zmath  isi
    2. P. P. Aristov, E. V. Chizhonkov, “O nekotorykh konechno-raznostnykh approksimatsiyakh zadachi Stoksa”, Fundament. i prikl. matem., 1:3 (1995), 573–580  mathnet  mathscinet  zmath
    3. M. A. Ol'shanskiǐ, “On a Stokes-type problem with a parameter”, Comput. Math. Math. Phys., 36:2 (1996), 193–202  mathnet  mathscinet  zmath  isi
    4. A. N. Konovalov, “Sopryazhenno-faktorizovannye modeli v zadachakh matematicheskoi fiziki”, Sib. zhurn. vychisl. matem., 1:1 (1998), 25–57  mathnet  mathscinet  zmath
    5. N. S. Bakhvalov, “Efficient methods for stiff multidimensional multiparametric problems”, Comput. Math. Math. Phys., 39:12 (1999), 1938–1966  mathnet  mathscinet  zmath  elib
    6. V. A. Goncharov, E. V. Markov, “A numerical scheme for thermal convection problems”, Comput. Math. Math. Phys., 39:1 (1999), 81–91  mathnet  mathscinet  zmath
    7. V. A. Goncharov, “A method for solving the Stefan problem in a two-phase domain with a nonplanar interface”, Comput. Math. Math. Phys., 40:11 (2000), 1638–1646  mathnet  mathscinet  zmath
    8. M. Yu. Zaslavsky, A. Kh. Pergament, “Averaging algorithms and the support-operator method in elliptic problems with discontinuous coefficients”, Comput. Math. Math. Phys., 45:9 (2005), 1538–1548  mathnet  mathscinet  zmath
    9. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
    10. V. S. Ryabenkii, V. I. Turchaninov, “The use of lacunas of hyperbolic equations and the difference potential method for computing wave diffraction in a bounded neighborhood of a scatterer at long times”, Comput. Math. Math. Phys., 45:8 (2005), 1385–1399  mathnet  mathscinet  zmath  elib  elib
    11. K. V. Brushlinskii, N. S. Zhdanova, “Computation of axisymmetric MHD flows in a channel with an external longitudinal magnetic field”, Comput. Math. Math. Phys., 46:3 (2006), 527–536  mathnet  crossref  mathscinet  zmath  elib  elib
    12. A. A. Kornev, “A Method of Graph Transformation Type for Numerical Simulation of Invariant Manifolds”, Proc. Steklov Inst. Math., 256 (2007), 223–237  mathnet  crossref  mathscinet  zmath  elib  elib
    13. V. V. Lisitsa, D. M. Vishnevsky, “On peculiarities of the Lebedev scheme for simulation of elastic wave propagation in anisotropic media”, Num. Anal. Appl., 4:2 (2011), 125–135  mathnet  crossref
    14. Chizhonkov E.V., Frolov A.A., “Numerical simulation of the breaking effect in nonlinear axially-symmetric plasma oscillations”, Russian J Numer Anal Math Modelling, 26:4 (2011), 379–396  crossref  mathscinet  zmath  isi  elib
    15. D. M. Vishnevsky, V. V. Lisitsa, V. A. Tcheverda, “Efficient finite difference multi-scheme approach for simulation of seismic waves in anisotropic media”, Num. Anal. Appl., 5:2 (2012), 144–149  mathnet  crossref
    16. Muravleva L.V., Muravleva E.A., “Iteratsionnyi metod rascheta techenii vyazkoplasticheskoi sredy bingama”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 13:1 (2012), 161–171  mathnet  elib
    17. Marchuk G.I., Zalesnyi V.B., “Modelirovanie tsirkulyatsii mirovogo okeana s chetyrekhmernoi variatsionnoi assimilyatsiei polei temperatury i solenosti”, Izvestiya Rossiiskoi akademii nauk. Fizika atmosfery i okeana, 48:1 (2012), 21–21  mathscinet  elib
    18. Zalesny V.B. Gusev A.V. Moshonkin S.N., “Numerical Model of the Hydrodynamics of the Black Sea and the Sea of Azov with Variational Initialization of Temperature and Salinity”, Izv. Atmos. Ocean. Phys., 49:6 (2013), 642–658  crossref  isi  elib
    19. S. B. Sorokin, “Justification of a discrete analog of the conjugate-operator model of the heat conduction problem”, J. Appl. Industr. Math., 9:1 (2015), 119–131  mathnet  crossref  mathscinet
    20. R. V. Zhalnin, M. E. Ladonkina, V. F. Masyagin, V. F. Tishkin, “Reshenie trekhmernykh uravnenii teploprovodnosti s pomoschyu razryvnogo metoda Galerkina na nestrukturirovannykh setkakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:3 (2015), 523–533  mathnet  crossref  zmath  elib
    21. K. A. Zhukov, A. A. Kornev, A. V. Popov, “Acceleration of the process of entering stationary mode for molutions of a linearized system of viscous gas dynamics. II”, Moscow University Mathematics Bulletin, 73:3 (2018), 85–89  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:282
    Full text:127
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019